I went to the doctor today and boy did she make me mad! However I kept my cool.First as I was trying to let her know that I was having a reaction (hives and rash) to yet another med,she tells me that she understands that I am glamorous but how about not getting my nails done for a while, what??? I didn't get the connection.What she went on to say was that the meds make me itch and then I scratch with the acrylic nails and that is where the hives and rash is from, Hunh?? I told her that I don't itch and scratch I just break out after taking certain meds.My doctor just has a thing about acrylic nails cause she blamed my eczema on them last year.Anyway,I would go along with her but,I had all my symptoms before the nails and still have all the same crap now,no better no worse. Now I am gonna start Cymbalta.I ain't thrilled cause I've got to hope it doesn't break me out,hope it doesn't kill my sex drive,hope it doesn't bother my stomach (as most meds do,due to IBS)then hope it works. I know some of you out there are on it,I'd love to hear your in put. Like;hows your pain,depression,and what side effects have you experienced??